Campus Units

Mathematics

Document Type

Article

Publication Version

Submitted Manuscript

Publication Date

9-10-2016

Journal or Book Title

Discrete Applied Mathematics

Volume

210

First Page

35

Last Page

37

DOI

10.1016/j.dam.2014.10.002

Abstract

For positive integers k and d such that 4≤k4in a k-edge-coloring of the d-dimensional hypercube Qd. Interestingly, the k-edge-colorings of Qd yielding the maximum number of rainbow copies of C4 also have the property that every copy of C4 which is not rainbow is monochromatic.

Comments

NOTICE: this is the author’s version of a work that was accepted for publication in Discrete Applied Mathematics. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in ¨Discrete Applied Mathematics 210 (2016): 35–37, doi:10.1016/j.dam.2014.10.002.

Copyright Owner

Elsevier, B.V.

Language

en

File Format

application/pdf

Published Version

Share

COinS